ADVERTISEMENT

Q. What should I do for persistent headache?

Answered by
Dr. Rahul Suresh Kulkarni
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 21, 2017 and last reviewed on: Jul 28, 2021

Hi doctor,

Initially, my problem started with a headache, and I felt shaky and dizzy the next day. I felt the same for around four days and went to the hospital. They said that I was dehydrated. But they did not give me anything for it and sent me home. I still have a headache, shaky, dizzy and feel almost worse. What should I do?

#

Hi,

Welcome to icliniq.com.

I am sorry to hear about your persistent troubles.

  • You need to have plenty of oral fluids. Take Paracetamol 500 mg up to three times a day to relieve the symptoms.
  • Headaches could be because of multiple reasons. I am enlisting the most common causes.
  • Are you working too much on the computer? Persistent headaches could also be due to excessive eye strain. Get your vision testing done.
  • Try to self-evaluate and find the cause. Till then, for relief, you can have Paracetamol. Take care.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I get dizziness when I look up or get up. What is causing this?

.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r...   Read full

Worst Headache Ever? It Could be Brain Aneurysm!!

.. is a potentially fatal condition that needs emergency care. This article helps you understand this condition and educates you regarding your treatment options .. ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.